# SDR TSAA0827019

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 53,474 hours, 60,175 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1074C
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO FLIGHT 940 HNL-KOA, ON DESCENT TO KOA, THE CREW WAS ONLY ABLE TO EXTEND THE FLAPS TO 8 UNITS.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR AND OPERATIONALLY CHECKED THE FLAPS EXTENSION AND RETRACTION PER AMM 27-58-41.  THE AIRCRAFT WAS RETURNED TO SERVICE.
